RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1999, Volume 190, Number 6, Pages 111–126 (Mi msb410)  

This article is cited in 4 scientific papers (total in 4 papers)

On numerical characteristics of subvarieties for three varieties of Lie algebras

V. M. Petrogradsky

Ulyanovsk State University

Abstract: Let $\mathbf V$ be a variety of Lie algebras. For each $n$ we consider the dimension of the space of multilinear elements in $n$ distinct letters of a free algebra of this variety. This gives rise to the codimension sequence $c_n(\mathbf V)$. To study the exponential growth one defines the exponent of the variety $\operatorname{Exp}\mathbf V=\varlimsup_{n\to\infty}\root n\of{c_n(\mathbf V)}$. The variety of Lie algebras with nilpotent derived subalgebra $\mathbf N_s\mathbf A$ is known to have $\operatorname{Exp}(\mathbf N_s\mathbf A)=s$. Over a field of characteristic zero the exponent of every subvariety $\mathbf V\subset \mathbf N_s\mathbf A$ is known to be an integer. We shall prove that this is true over any field.
Unlike associative algebras, for varieties of Lie algebras it is typical to have superexponential growth for the codimension sequence. Earlier the author introduced a scale for measuring this growth. The following extreme property is established for two varieties $\mathbf{AN}_2$ and $\mathbf A^3$. Any subvariety in each of them cannot be “just slightly smaller” in terms of this scale. That is, either a subvariety lies at the same point of the scale as the variety itself, or it is situated substantially lower on the scale. These results are also established over an arbitrary field and without using the representation theory of symmetric groups.

DOI: https://doi.org/10.4213/sm410

Full text: PDF file (316 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 1999, 190:6, 887–902

Bibliographic databases:

UDC: 512.55
MSC: Primary 17B01; Secondary 17B30, 17B35
Received: 22.07.1998

Citation: V. M. Petrogradsky, “On numerical characteristics of subvarieties for three varieties of Lie algebras”, Mat. Sb., 190:6 (1999), 111–126; Sb. Math., 190:6 (1999), 887–902

Citation in format AMSBIB
\Bibitem{Pet99}
\by V.~M.~Petrogradsky
\paper On numerical characteristics of subvarieties for three varieties of Lie algebras
\jour Mat. Sb.
\yr 1999
\vol 190
\issue 6
\pages 111--126
\mathnet{http://mi.mathnet.ru/msb410}
\crossref{https://doi.org/10.4213/sm410}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1719569}
\zmath{https://zbmath.org/?q=an:0955.17003}
\elib{http://elibrary.ru/item.asp?id=14121483}
\transl
\jour Sb. Math.
\yr 1999
\vol 190
\issue 6
\pages 887--902
\crossref{https://doi.org/10.1070/sm1999v190n06ABEH000410}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083433500011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0033241002}


Linking options:
  • http://mi.mathnet.ru/eng/msb410
  • https://doi.org/10.4213/sm410
  • http://mi.mathnet.ru/eng/msb/v190/i6/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Ratseev, “The Growth of Varieties of Leibniz Algebras with Nilpotent Commutator Subalgebra”, Math. Notes, 82:1 (2007), 96–103  mathnet  crossref  crossref  mathscinet  isi  elib
    2. S. M. Ratseev, “Growth in Poisson algebras”, Algebra and Logic, 50:1 (2011), 46–61  mathnet  crossref  mathscinet  zmath  isi  elib
    3. S. M. Ratseev, “Numerical characteristics of varieties of Poisson algebras”, J. Math. Sci., 237:2 (2019), 304–322  mathnet  crossref
    4. S. M. Ratseev, O. I. Cherevatenko, “Chislovye kharakteristiki algebr Leibnitsa–Puassona”, Chebyshevskii sb., 18:1 (2017), 143–159  mathnet  crossref  elib
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:201
    Full text:87
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020